| Model Number |
8637-20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Dysphagia/ Odynophagia (1815)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient receiving intrathecal hydromorphone, baclofen and bupivacaine via an implantable pump for in tractable spasticity.It was reported that the patient stated that they had a problem with their pump a handful of years back and it was not just in their pump but in the catheters and they lost their ability to swallow for 2 years, so they had a feeding tube.
Additional Manufacturer Narrative
Continuation of d10: product id 8780, serial# (b)(6), implanted: (b)(6) 2013, product type: catheter; section d information references the main component of the system.Other relevant device(s) are: product id: 8780, serial/lot #: (b)(6), ubd: 21-mar-2015, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient receiving intrathecal baclofen and two other drugs via an implantable pump.It was reported that the patient stated they had never had the catheter replaced just the pump when it 'malfunctioned'.The patient stated the first time the pump malfunctioned, they lost the ability to swallow and had a feeding tube.